# SDR AALA20151203002

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 69,270 hours, 36,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR OVERWING EMER EXIT SIGNS FAIL TEST.  R & R B5-103 EMER LIGHT BATTERY PACK IAW AMM 33-53-00. SYSTEM CHECKED NORMAL.
